# SDR ASAA2020010231755

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 64,141 hours, 31,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LEFT EMERGENCY EXIT AFT PORTION OF SIGN MISSING. GROUNDED - YES. RELPACED MID CABIN LEFT EMERGENCY EXIT SIGN.
